# SDR AU510001887

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Faulty
- Location: Engine Anti Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ANTI-ICE SWITCH FAULTY.
